# SDR SWIA2018082144957

- Difficulty date: August 2, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 41,679 hours, 35,455 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, LEFT ENGINE SEIZED IN FLIGHT, AURAL WARNING, ENGINE SHUT DOWN.  R & R THE LT ENGINE IAW AMM.  OPS AND LEAK CHECKED GOOD.
